Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 469-473
http://dx.doi.org/10.1155/S0161171294000682

Fuzzy congruences on groups and rings

Department of Mathematics, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 22 December 1992; Revised 8 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marouf A. Samhan and T. M. G. Ahsanullah, “Fuzzy congruences on groups and rings,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 469-473, 1994. https://doi.org/10.1155/S0161171294000682.